TU Darmstadt / ULB / TUbiblio

Modified Thouless-Anderson-Palmer equations for the Sherrington-Kirkpatrick spin glass: Numerical solutions

Plefka, Timm (2002):
Modified Thouless-Anderson-Palmer equations for the Sherrington-Kirkpatrick spin glass: Numerical solutions.
In: Physical Review B, p. 224206, 65, (22), ISSN 0163-1829, [Online-Edition: http://dx.doi.org/10.1103/PhysRevB.65.224206],
[Article]

Item Type: Article
Erschienen: 2002
Creators: Plefka, Timm
Title: Modified Thouless-Anderson-Palmer equations for the Sherrington-Kirkpatrick spin glass: Numerical solutions
Language: English
Journal or Publication Title: Physical Review B
Volume: 65
Number: 22
Divisions: 05 Department of Physics > Institute for condensed matter physics > Statistische Physik und komplexe Systeme
05 Department of Physics > Institute for condensed matter physics
05 Department of Physics
Date Deposited: 13 Dec 2010 15:46
Official URL: http://dx.doi.org/10.1103/PhysRevB.65.224206
Identification Number: doi:10.1103/PhysRevB.65.224206
Export:

Optionen (nur für Redakteure)

View Item View Item